# SDR EIAA98007

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, RT HORIZONTAL STAB INTERNAL WEB DENTED AT STATION 281.8 20 INCHES FORWARD OF AFT SPAR.  INTERNAL RIB WEB REPAIR IAW SRM 55-10-06 FIG 4.  (M)
